EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 249–260 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Nilpotent Lie algebras of Maximal Rank and of Kac-Moody Type $D_4^{(3)}$

D. Fernández-Ternero

D. Fernández-Ternero
Dept. Geometría y Topología
Facultad de Matemáticas
Universidad de Sevilla, Aptdo 1160
41080-Sevilla, España

Abstract: Let $\g$ be the Kac-Moody algebra associated with the twisted affine Cartan matrix $D_4^{(3)}$. Each nilpotent Lie algebra of maximal rank and of type $D_4^{(3)}$ is isomorphic to a quotient of the positive part of $\g$. We determine the isomorphism classes of nilpotent Lie algebras of maximal rank and of type $D_4^{(3)}$.

Keywords: Nilpotent, maximal rank, Kac-Moody algebras

Classification (MSC2000): 17B30, 17B67

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition